Last reply 3 years ago
Numbness, a question for the guys.

Hi all, so I have numbness in my nether regions. I take sildenafil 50mg (Generic Viagra) and now with the numbness it does not seem to be doing the job as well as it used to.

Do you think its worth trying two tablets at 50mg at the same time and if that works then go to the doctor to ask for a 100mg prescription instead? Or perhaps to try Cialis if this does not work?

I just don’t want to risk going to A&E with a non-stop hard-on :/

Any thoughts or experiences would be welcome?

Add categories

Browse categories and add by clicking on them

You can remove current categories below by clicking the ‘x’.


grahamjk
3 years ago

Hi @johnathanmac I wish I could help you but I have the same problem (importance as my dad calls it lol) from what I can tell its a common problem. I’ve been toying with the idea of trying ED medication but not sure, so if you get some success please let me know. I will be seeing my MS nurse on Wednesday for treatment so I’ll ask her.Remember you’re not alone. Graham


johnathanmac
3 years ago

@grahamjk Well in terms of it working it worked well. I was always able to get a full erection with a enough effort but it was maintaining one that was the issue for me. The viagra helped a lot and needless to say you could have used it as a flag pole of necessary!

Since the numbness has arisen I have had less luck, it gets hard but is closer to having a semi again.

I just have a mental image of me going to A&E in the event of it lasting far longer than it’s meant to if I double up the dose. But then again perhaps perhaps that it is less sensitive is only part of the issue. I’m not sure.

If you want my advice then I say try it, it helped me and apart from the warm face you get about 15 minutes after taking it it is all about how turned in you are after that in terms of if you get an erection or not. Unlike the movies it does not just stand to attention but rather a ‘helping hand’ (see what I did there?) is required.

**I didn’t bother to spell or grammar check this so it may be gobildy gook XD**


grahamjk
3 years ago

@johnathanmac I will probably give it a go but I think I’d better confirm with my nurse as the treatment I’m going to hospital for is my first dose of tysabri, so just want to be sure it’s safe although it’ll be embarrassing as my nurse is cute


johnathanmac
3 years ago

Yeah my nurse is cute as well. That why I bypassed her and went via my GP who is hairy and a man so not as cute XD

I’m just thankful she didn’t teach me how to use my catheters, that would just have been awkward :/

But I agree its best to check for interactions but I think you will be fine, most issues occur from Meds for heart problems.

Also best of luck on the Tysabri 😉


andyc67
3 years ago

Hi ?.

well, I’ve tried 20mg cialis, tried 100mg viagra, 20/10mg levitra. They all worked ok at first but over time all lost potency.
I’ve taken to pill rotation now seems to be hit and miss though.

I’m lucky to get a stiff for long enough these days, I so miss a damn good session, but , I hate the serious headaches and red faced flushes that give away the fact I’ve popped a pill.

The best though so far is Levitra as it stays in your system for about 38 hours.. It takes a tad longer to take effect though. Cialis? done nothing in the end .

Still , I’m sure you will find your own preference ,it’s all a learning curve this MS lark…

Rgds

Andy


johnathanmac
3 years ago

@andyc67 Yeah I think I’ll just try talking to the doctor and getting advice on it. I may email my MS nurse to get guidance and advise her of a change in the relapse at the least 😉

Join Shift.ms to reply to this post.

Become part of the community so you can chat, compare and learn from other MSers.